MathSciNet Relay Station
MathSciNet bibliographic data
MR1042288 06F20 (18B30 46S99 54A05 54H10)
Madden, James J. Frames associated with an abelian $l$-group. Trans. Amer. Math. Soc. 331 (1992), no. 1, 265–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement